# SDR SWAA081976

- Difficulty date: April 13, 2008
- Submitted: April 14, 2008
- Operation: Air carrier
- Aircraft: N660SW
- Make and model: Boeing 737301
- Aircraft serial: 23230
- Aircraft time: 69,560 hours, 52,653 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 65C26839
- Condition: Kinked
- Location: Mlg Ww
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AIRTURN BACK - INFLIGHT HYDRAULIC A-SYSTEM LOW PRESSURE LIGHT ILLUMINATED.  REMOVED AND REPLACED SUPPLY HOSE TO A-SYSTEM RESERVOIR PER MM.
